# SDR AALA20001031

- Difficulty date: June 19, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT STAIRS SIDEWALL EMERGENCY LIGHTS INOPERATIVE.  REPAIRED WIRE SPLICE JUST AFT SIDE WALL EMERGENCY LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
